# SDR SWAA2024020749432

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,243 hours, 17,829 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS BURNING PLASTIC SMELL FROM FORWARD CABIN AREA. ALL ENGINE INDICATIONS NORMAL. RETURNED TO DAL- NORMAL LANDING<[01] ACCOMPLISHED TASK 05-51-56 AND FIM 21-00 TASK 806. NO UNUSUAL ODORS NOTED. OPS AND CKS OK.
